Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 78, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2014, 1:38 PM CDT for Brewster County, Pecos County, Texas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2014, 1:38 PM CDT (18:38 UTC)
- Expired
- May 25, 2014, 2:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Brewster County, TX, Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 192 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 1:40 PM CDT | TORNADO | 20 Ene Marathon, TX | VIDEO OF TORNADO ON MEDIA FACEBOOK PAGE. |
| May 25, 1:45 PM CDT | TORNADO | 25 Ene Marathon, TX | SPOTTER REPORTED A COUPLE GROUND CIRCULATIONS ASSOCIATED WITH A LANDSPOUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS54 KMAF 251838
SVRMAF
TXC043-371-251915-
/O.NEW.KMAF.SV.W.0078.140525T1838Z-140525T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
138 PM CDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 215 PM CDT
* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL BREWSTER COUNTY...OR 17 MILES NORTHEAST OF
MARATHON...MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
SOUTHERN PECOS COUNTY...
NORTHERN BREWSTER COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3053 10273 3013 10267 3011 10299 3022 10314
3046 10312
TIME...MOT...LOC 1838Z 264DEG 11KT 3033 10298
$$
HLUCHAN1 follow-up statement
427
WWUS54 KMAF 251900
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
200 PM CDT SUN MAY 25 2014
TXC043-371-251915-
/O.CON.KMAF.SV.W.0078.000000T0000Z-140525T1915Z/
PECOS-BREWSTER-
200 PM CDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES...
AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME SOUTH CENTRAL PECOS COUNTY...OR ABOUT 21 MILES
EAST OF MARATHON...MOVING EAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHEASTERN BREWSTER COUNTY...SOUTH CENTRAL PECOS COUNTY AND EXTREME
SOUTH CENTRAL PECOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3013 10271 3022 10306 3046 10303 3047 10272
3032 10270
TIME...MOT...LOC 1900Z 272DEG 14KT 3030 10288
$$
HLUCHANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:14 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 25, 12:14 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1214 PM CDT Sun May 25 2014
.AVIATION...
18Z TAF issuance
Large convective complex continues to move east across West
Central Texas. MVFR cigs are beginning to clear across the area
and should within the next couple of hours. More storms are
forecast to develop this afternoon and evening across the Trans
Pecos. TAFs will likely be amended to include TS once the timing
and location becomes more clear. MVFR cigs are likely to return
overnight to at least the Permian Basin.
&&
.PREV DISCUSSION... /ISSUED 559 AM CDT Sun May 25 2014/
AVIATION...
Area radars show convection has redeveloped over the Wrn Low
Rolling Plains/PB invof KMAF, and moving rapidly east. MVFR cigs
this am should scatter out to VFR by late morning, but MVFR
cigs/vsbys can be expected w/any convection that develops.
W/multiple residual boundaries knocking about, predicting
timing/location of convective redevelopment will be difficult.
Thus, we'll insert a mention most terminals during peak heating,
and as necessary.
PREV DISCUSSION... /ISSUED 441 AM CDT Sun May 25 2014/
DISCUSSION...As of 4:40 AM CDT Sunday...It was a very active day
across the CWA with numerous supercells...mainly across Southeast
New Mexico and the Southern portions of the CWA. Currently...there
is a cell near Odessa in Ector County. Copious amounts of rain were
noted with some of these storms with some basins in the
Independence Creek Watershed in Terrell County receiving around
eight inches of rain (according to FFMP). On the other
hand...Midland Intl Airport only received 0.01 inches of rain.
Another round of severe weather is expected once again this
aftn/evening. The upper low currently along the Arizona/New Mexico
border is forecast to move slowly to the northern Texas Panhandle
late Memorial Day. PW's will continue to be around two standard
deviations above normal. With shortwaves/vort maxes rotating
through the base of the upper low in the SW flow aloft...MUCAPE in
excess of 1500 J/KG and little or no CIN (per NAM fcst soundings)
.0-6KM bulk shear values around 40 kt...low level SE winds...and
good directional shear the environment will be conducive for supercell
development. The main threat will be large hail...as has been the
case the past couple of days. The same scenario plays out again on
Memorial Day as well as the upper low moves into the Texas
Panhandle. As the upper low moves to NE Texas on Tuesday there
could be a few thunderstorms in the far eastern CWA.
The remainder of the week looks to be dry as a ridge builds into
New Mexico from northern Mexico. Temperatures will warm to
around...or a little above normal.
Strobin
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through late tonight FOR THE FOLLOWING ZONES...
Central Lea County...Eddy County Plains...Guadalupe
Mountains of Eddy County...Northern Lea County...Southern
Lea County.
TX...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Dawson...Ector...
Gaines...Glasscock...Howard...Loving...Martin...Midland...
Mitchell...Pecos...Reagan...Scurry...Terrell...Upton...
Ward...Winkler.
&&
29Hazardous weather outlook, May 25, 1:00 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 100 PM CDT SUN MAY 25 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 100 PM CDT SUN MAY 25 2014 /1200 PM MDT SUN MAY 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. BEST CHANCES WILL BE OVER THE UPPER COLORADO VALLEY... DECREASING SOUTHWEST TOWARDS THE PRESIDIO VALLEY. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. SOME STORMS COULD BECOME SEVERE...WITH HAIL TO THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS TO AROUND 65 MPH. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF THE PECOS...AS WELL AS PECOS AND TERRELL COUNTIES...THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. A FEW STORMS MONDAY AFTERNOON AND EVENING COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 25, 8:43 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
843 AM CDT SUN MAY 25 2014
TXZ075-082-251415-
PECOS-TERRELL-
843 AM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL
915 AM CDT...
A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 11 MILES
EAST OF BAKERSFIELD AT 843 AM CDT...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3065 10184 3055 10271 3083 10273 3105 10224
3104 10221 3102 10219 3100 10214 3099 10208
3100 10203 3099 10202 3099 10198 3092 10187
3089 10188 3087 10185 3084 10184
TIME...MOT...LOC 1343Z 233DEG 16KT 3089 10210
HLUCHANLocal storm report, May 25, 8:58 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
858 AM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD BAKERSFIELD 30.89N 102.30W
05/25/2014 PECOS TX PUBLIC
SEVERAL SPOT ON FM 1901 BETWEEN BAKERSFIELD AND MCCAMEY
FLOODED WITH OVER 6 INCHES OF WATER.
&&
ANDREW.ARNOLDLocal storm report, May 25, 9:50 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
950 AM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD MIDLAND 32.00N 102.08W
05/25/2014 MIDLAND TX AMATEUR RADIO
STREET FLOODING ON WARD ST SOUTH OF NEELY
&&
ANDREW.ARNOLDLocal storm report, May 25, 10:56 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1056 AM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 14 W KNOTT 32.40N 101.88W
05/25/2014 MARTIN TX PUBLIC
WATER NEAR 6 INCHES OVER ROAD 3 MILES NORTH OF THE
INTERSECTION OF HWY 137 AND FM 846
&&
ANDREW.ARNOLDSpecial weather statement, May 25, 12:35 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1235 PM CDT SUN MAY 25 2014 TXZ074-075-081-251815- PECOS-DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA- 1235 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 115 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 21 MILES SOUTHWEST OF SIERRA MADERA AT 1236 PM CDT. THE STORM WAS NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3074 10305 3044 10270 3018 10316 3041 10335 TIME...MOT...LOC 1736Z 251DEG 2KT 3038 10316 HLUCHAN
Special weather statement, May 25, 1:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
113 PM CDT SUN MAY 25 2014
TXZ074-075-081-251900-
PECOS-DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
113 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES
UNTIL 200 PM CDT...
A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 17 MILES
SOUTHWEST OF SIERRA MADERA AT 113 PM CDT...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3079 10283 3037 10247 3015 10277 3031 10317
3052 10320
TIME...MOT...LOC 1813Z 279DEG 18KT 3037 10302
HLUCHANThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:16 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 24, 7:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 60 min |
| May 24, 8:06 PM CDT | Special Weather Statement | MAF | Reagan | 24 min |
| May 24, 8:11 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 24, 8:12 PM CDT | Special Weather Statement | MAF | Pecos | 33 min |
| May 24, 8:16 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 59 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 58 min |
| May 24, 8:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 63 min |
| May 24, 8:37 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| May 24, 8:47 PM CDT | Areal Flood Advisory | MAF | Culberson | 3 hr |
| May 24, 8:55 PM CDT | Special Weather Statement | MAF | Crockett | 35 min |
| May 24, 9:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
| May 24, 10:00 PM CDT | Special Weather Statement | MAF | Crockett | 30 min |
| May 24, 10:23 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 52 min |
| May 24, 10:38 PM CDT | Areal Flood Advisory | MAF | Terrell | 5 hr |
| May 24, 10:48 PM CDT | Special Weather Statement | MAF | 42 min | |
| May 24, 11:08 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 4 hr |
| May 24, 11:15 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 60 min |
| May 24, 11:57 PM CDT | Special Weather Statement | MAF | Crockett | 48 min |
| May 25, 12:08 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 25, 12:14 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| May 25, 12:50 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 55 min |
| May 25, 1:18 AM CDT | Special Weather Statement | MAF | Terrell | 57 min |
| May 25, 3:12 AM CDT | River Flood Warning | MAF | Crockett, Terrell | 51 hr |
| May 25, 4:44 AM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| May 25, 5:20 AM CDT | Special Weather Statement | MAF | Ector, Midland | 40 min |
| May 25, 5:28 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 25, 5:37 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 25, 7:12 AM CDT | Special Weather Statement | MAF | Pecos | 33 min |
| May 25, 7:18 AM CDT | Flash Flood Warning | MAF | Howard, Martin | 3 hr |
| May 25, 7:18 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 42 min |
| May 25, 7:40 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 25, 7:49 AM CDT | Special Weather Statement | MAF | Glasscock | 26 min |
| May 25, 7:51 AM CDT | Areal Flood Advisory | MAF | Glasscock | 3 hr |
| May 25, 7:59 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 46 min |
| May 25, 8:02 AM CDT | Tornado Warning | MAF | Pecos | 28 min |
| May 25, 8:29 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 4 hr |
| May 25, 8:43 AM CDT | Special Weather Statement | MAF | Pecos | 32 min |
| May 25, 10:01 AM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| May 25, 10:47 AM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| May 25, 10:58 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 2 hr |
| May 25, 12:35 PM CDT | Special Weather Statement | MAF | Pecos | 40 min |
| May 25, 1:13 PM CDT | Special Weather Statement | MAF | Pecos | 47 min |
| May 25, 1:42 PM CDT | Tornado Warning | MAF | Brewster, Pecos | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.